Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 25, 2019, 12:08 AM CDT for Hopkins County, Texas. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 12:08 AM CDT (05:08 UTC)
- Expired
- Mar 25, 2019, 1:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 167 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 12:23 AM CDT | HAIL 1 | Brashear, TX | QUARTER SIZE HAIL IN BRASHEAR. |
| Mar 25, 12:24 AM CDT | HAIL 1.75 | Sulphur Springs, TX | GOLF BALL SIZE HAIL |
| Mar 25, 12:25 AM CDT | HAIL 1.75 | 7 S Sulphur Springs, TX | GOLF BALL SIZE HAIL NEAR SEYMORE (7 MILES SOUTH OF SULPHUR SPRINGS) |
| Mar 25, 12:26 AM CDT | TSTM WND DMG | 2 Se Brashear, TX | POWER POLES DOWN AND 20 INCH DIAMETER TREE BLOWN DOWN AT CR 1100 AND FM 3389 WEST OF HWY 19 |
| Mar 25, 12:26 AM CDT | HAIL 1.75 | Como, TX | AMATEUR RADIO OPERATOR REPORT GOLF BALL SIZE HAIL IN COMO |
| Mar 25, 12:50 AM CDT | HAIL 1 | Como, TX | QUARTER SIZE HAIL IN COMO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.9
The text
As transmitted.
468
WFUS54 KFWD 250508
TORFWD
TXC223-250600-
/O.NEW.KFWD.TO.W.0002.190325T0508Z-190325T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1208 AM CDT MON MAR 25 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southern Hopkins County in north central Texas...
* Until 100 AM CDT.
* At 1208 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Cumby, or 10 miles southeast of Commerce,
moving east at 40 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sulphur Springs around 1220 AM CDT.
Como around 1240 AM CDT.
This includes Interstate 30 between mile markers 110 and 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3296 9531 3296 9566 3298 9567 3298 9571
3303 9586 3322 9586 3323 9584 3315 9531
TIME...MOT...LOC 0508Z 287DEG 33KT 3312 9579
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
Carlaw3 follow-up statements
244
WWUS54 KFWD 250526
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1226 AM CDT MON MAR 25 2019
TXC223-250600-
/O.CON.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
1226 AM CDT MON MAR 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
HOPKINS COUNTY...
At 1225 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Sulphur Springs, moving southeast
at 35 mph. The most dangerous part of this storm is headed between
Seymore and Martin Springs. Golfball sized hail has been reported in
Sulphur Springs.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Como around 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3296 9531 3296 9566 3298 9567 3298 9571
3304 9576 3315 9571 3320 9565 3313 9531
TIME...MOT...LOC 0525Z 291DEG 30KT 3304 9567
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
Carlaw860
WWUS54 KFWD 250542
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1242 AM CDT MON MAR 25 2019
TXC223-250600-
/O.CON.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
1242 AM CDT MON MAR 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN HOPKINS COUNTY...
At 1240 AM CDT, a severe thunderstorm capable of producing a tornado
was located about 5 miles southwest of Como, or 11 miles southeast
of Sulphur Springs, moving east at 35 mph. The most dangerous
rotation is located just east of Seymore in far southern Hopkins
County.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Hopkins County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3296 9531 3296 9563 3302 9562 3311 9560
3306 9531
TIME...MOT...LOC 0540Z 290DEG 31KT 3299 9553
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
Carlaw447
WWUS54 KFWD 250603
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON MAR 25 2019
TXC223-250613-
/O.EXP.KFWD.TO.W.0002.000000T0000Z-190325T0600Z/
Hopkins TX-
103 AM CDT MON MAR 25 2019
...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Texas.
LAT...LON 3296 9531 3296 9563 3302 9562 3311 9560
3306 9531
TIME...MOT...LOC 0603Z 287DEG 33KT 3293 9530
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 24, 11:40 PM CDT, 28 minutes earlier.
Area forecast discussion, Mar 24, 11:40 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1140 PM CDT Sun Mar 24 2019 .AVIATION... /06z TAFs/ Challenges: Slower FROPA timing until shortwave can pass east of here, residual linger VCTS with that in mind, and stratus/MVFR cigs at Waco between 09z-15z Monday. A surface cold front continues straddling the DFW Metro airports from NE-SW with the front between KDFW-KAFW attm. As a shortwave continues to move across through 09z, some CAMs are still showing at least isolated TS develop in/near DFW airports through 07z-08z, so out of caution, will continue VCTS wording til then. True FROPA should occur at all DFW airports by 09z and after, as subsidence in behind the departing shortwave helps support a southward movement of the cold FROPA. Otherwise, cigs to remain VFR throughout. At Waco, prevailing SSW winds around 10 knots will continue through 09z-10z, before a gradual cold FROPA occurs through 12z. Best forcing for TS should remain east of Waco Regional and will maintain a VCSH wording with MVFR cigs ABV FL020 through 14z-15z. VFR returns after 15z Monday. Winds behind the initial FROPA will be NW less than 10 knots, before low level cold advection helps drive northerly winds 10-15 knots after 12z Monday. 05/ && .SHORT TERM... /Issued 331 PM CDT Sun Mar 24 2019/ /Through Tonight/ Thunderstorms are expected to accompany a cold frontal passage tonight, the bulk of the activity east of the I-35 corridor. Some of the storms may be severe, with large hail and damaging winds the primary hazards. The cold front has made only slow southward progress this afternoon, with both parallel flow above the boundary and insolation in the cold sector impeding its movement. A narrow corridor of westerly flow between the front and the more humid air to the southeast has diminished the thermal discontinuity at the edge of the better moisture, and the veered flow ahead of this dryline continues to negate any potential convergence. The downslope winds within the humid air have warmed temperatures into the 80s, the thin boundary layer moisture yielding only some innocuous cumulus clouds. The more favorable instability is deeper into the warm sector, along the I-35 corridor, where MLCAPE values have topped 1000 J/kg. However, newly reinvigorated westerly flow has re-established a weak cap that should prevent any ambitious thermals from reaching their convective potential this afternoon. Our focus instead will remain farther east along the boundary, specifically from Lake Texoma into southeastern Oklahoma, where deeper moisture should allow for the initial precipitation- producing convective elements. These discrete cells will intensify quickly, initially posing a hail threat. The proximity of the surface boundary may enhance the sub-cloud helicity, but the veered flow and cloud bases near 3000 ft should limit the tornadic potential. With increasing storm duration, there will also be an attendant wind threat. Into the evening hours, the resulting outflow will enhance the frontal boundary, and a steady transition to a linear MCS should occur as the activity passes south of the I-20 corridor. The maintenance of this cold pool will allow the complex to survive well beyond its separation from the upper support (that will remain primarily north of the Red River and into the Ark-La-Tex). Backbuilding will increase as the line moves south into the deeper moisture, potentially impacting areas west of the I-35 corridor (particularly those areas that are also south of I-20), but the western reaches of the line may struggle to maintain their intensity. Although the severe potential will diminish during the early morning hours, the line may continue to pose a damaging wind threat into the predawn hours in our southeast zones. 25 && .LONG TERM... /Issued 331 PM CDT Sun Mar 24 2019/ /This Week into Next Weekend/ Following our bout of strong to severe storms across parts of the region tonight, conditions will clear across North and Central Texas on Monday. A few lingering showers and isolated storms may affect the Brazos Valley through mid-morning, but with a front continuing south, precipitation should be clear of our southern counties by mid-day. While a strong storm or two cannot be ruled out during the early morning hours, the severe threat will most likely have diminished. Surface ridging will build across much of Texas through Tuesday, bringing near to slightly below normal temperatures during the first half of the week. Skies should be considerably clearer than prior days as well. However, we may have to watch the potential of some lower-level cloud cover sneaking into the Red River Valley and East Texas Monday and Tuesday, associated with cold-air advection trailing weak impulses in cyclonic flow aloft. Heights build over Texas mid-week and beyond, yielding a low-level return flow regime and increasing moisture/multi-layered clouds through the end of the week. A weak impulse and an uptick in warm-air advection may promote a few showers Thursday, but chances appear quite low and thunder seems unlikely, with only shallow convective processes at work. Rain and thunderstorm chances increase Friday into Saturday as parcel buoyancy builds and the region remains under the influence of west/southwesterly flow aloft. However, deterministic/ensemble guidance still exhibit wide spread in the evolution of a sharp impulse over the central Plains, the amplification of the northern stream, and how amplified/active the southern stream remains upstream of us. Regardless, the interaction of all these features should allow a stout cold front to drive south across our area late Friday into early Saturday, and this is generally when the highest PoPs are forecast to exist. There is a possibility of stronger storms, but widespread severe weather remains far from certain (or even likely), as robust deep-layer ascent could very well remain north of our area. This would lead to shallow frontal ascent within a somewhat capped environment, which would likely favor more anafrontal development. Still, the severe-weather potential bears watching. Temperatures fall noticeably behind the cold front next weekend, and highs are expected to be several degrees below normal. Picca && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 55 71 48 69 49 / 60 5 0 0 0 Waco 59 74 48 70 48 / 30 10 0 0 0 Paris 52 68 45 66 44 / 100 10 0 0 0 Denton 52 70 45 69 48 / 70 0 0 0 0 McKinney 53 69 45 67 47 / 100 5 0 0 0 Dallas 57 72 48 69 49 / 60 5 0 0 0 Terrell 57 71 46 69 46 / 70 10 0 0 0 Corsicana 60 73 48 67 47 / 60 20 0 0 0 Temple 61 74 49 70 48 / 20 10 0 0 0 Mineral Wells 50 72 44 69 47 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 05/24
Hazardous weather outlook, Mar 24, 3:32 PM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 PM CDT Sun Mar 24 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 PM CDT Sun Mar 24 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop late this afternoon and into the evening hours ahead of an advancing cold front. Areas that are both east of I-35 and north of I-20 are the most likely to be impacted by the storms this evening. Some of the storms may be severe with large hail and damaging winds the primary hazards. Although there may initially be discrete supercells near the boundary, veered surface flow and elevated cloud bases will limit the tornado potential. The thunderstorms will likely transition into a linear complex after midnight, primarily impacting areas that are both east of I-35 and south of I-20. Although the severe potential will diminish during the early morning hours, the line may continue to pose a damaging wind threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A line of thunderstorms may continue to impact portions of Central and East Texas during the Monday morning commute before exiting the region. Strong gusty winds and heavy rain will be the primary hazards with these storms. Thunderstorm chances return Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested this evening in areas that are both east of I-35 and north of I-20.
In the hours before
Local storm report, Mar 24, 10:44 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL ADDISON 32.95N 96.82W
03/24/2019 E1.00 INCH DALLAS TX PUBLIC
QUARTER SIZE HAIL REPORT 4 MILES NE IN ADDISON (COLLIN
CO)Local storm report, Mar 24, 10:51 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL MURPHY 33.02N 96.62W
03/24/2019 E1.25 INCH COLLIN TX LAW ENFORCEMENT
HAIL UP TO HALF DOLLAR SIZE AT MURPHY PD.Local storm report, Mar 24, 11:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL WYLIE 33.02N 96.55W
03/24/2019 E1.00 INCH COLLIN TX PUBLIC
1" HAIL IN WYLIESpecial weather statement, Mar 24, 11:10 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1110 PM CDT SUN MAR 24 2019
TXZ094-095-106-250500-
Lamar TX-Delta TX-Fannin TX-
1110 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...NORTHWESTERN
DELTA AND SOUTHEASTERN FANNIN COUNTIES UNTIL MIDNIGHT CDT...
At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wolfe City, or 14 miles southeast of Bonham, moving east at 35 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Paris, Honey Grove, Wolfe City, Bailey, Roxton, Ladonia, Pecan Gap,
Windom and Toco.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.
LAT...LON 3356 9553 3344 9557 3337 9614 3346 9623
3375 9564
TIME...MOT...LOC 0409Z 254DEG 32KT 3343 9601
CarlawLocal storm report, Mar 24, 11:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HAIL CELESTE 33.28N 96.20W
03/24/2019 E1.00 INCH HUNT TX AMATEUR RADIO
QUARTER SIZE HAIL IN CELESTE.Special weather statement, Mar 24, 11:36 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1136 PM CDT SUN MAR 24 2019 TXZ107-250500- Hopkins TX- 1136 PM CDT SUN MAR 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOPKINS COUNTY UNTIL MIDNIGHT CDT... At 1136 PM CDT, Doppler radar was tracking a strong thunderstorm near Pleasant Grove, or 10 miles west of Winnsboro, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Hopkins County. A Severe Thunderstorm Watch remains in effect until midnight CDT for north central Texas. LAT...LON 3296 9553 3303 9554 3306 9531 3296 9531 TIME...MOT...LOC 0436Z 272DEG 21KT 3297 9547 Carlaw
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Mar 24, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 66 min |
| Mar 24, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 27 min |
| Mar 24, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 23 min |
| Mar 24, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 46 min |
| Mar 24, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 59 min |
| Mar 24, 8:53 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| Mar 24, 9:24 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 68 min |
| Mar 24, 9:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| Mar 24, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Mar 24, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 56 min |
| Mar 24, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 54 min |
| Mar 24, 11:10 PM CDT | Special Weather Statement | FWD | Fannin | 50 min |
| Mar 24, 11:26 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Mar 24, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 33 min |
| Mar 24, 11:36 PM CDT | Special Weather Statement | FWD | Hopkins | 24 min |
| Mar 25, 12:00 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 60 min |
| Mar 25, 12:09 AM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| Mar 25, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Mar 25, 12:57 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 63 min |
| Mar 25, 1:19 AM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Mar 25, 1:35 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 55 min |
| Mar 25, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 74 min |
| Mar 25, 3:06 AM CDT | Special Weather Statement | FWD | Anderson | 54 min |
| Mar 25, 7:50 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.